# SDR COM60369

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 45301502B
- Condition: Broken
- Location: Aft Equip
- Part time: 2,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, ELT AFT MOUNT CAP IS DAMAGED, ELT CASE IS BROKEN AND ELT IS INOP.  INSTALLED NEW ELT ASSY.
